MAUDE Adverse Event Report: Adin Dental Implant Systems LTD Touareg¿-S Dental Implant 3.75D 10L

Adin Dental Implant Systems LTD Touareg¿-S Dental Implant 3.75D 10L
Model Number ISPS1038
Medical Device Problem Codes Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury

Brand Name
Touareg¿-S Dental Implant 3.75D 10L
Common Device Name
Dental implant
Manufacturer (Section D)
Adin Dental Implant Systems LTD
industrial zone alon tavor
pob 1128
afula
Manufacturer (Section G)
Adin Dental Implant Systems LTD
industrial zone alon tavor
pob 1128
afula 18110 1
IS   181101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula 18110-1
IS   181101
MDR Report Key50637907
Report Number3007518363-2026-05051
Device Sequence Number16037177
Product Code DZE
UDI-Device Identifier07290105151810
UDI-Public07290105151810
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081751
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberISPS1038
Device Catalogue NumberISPS1038
Device Lot Number7953677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale